Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″′+(a1x+a0)x″+(b1x+b0)x′+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.